# SDR P5CA0501414

- Difficulty date: November 2, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 98,984 hours, 18,378 cycles
- Engine: Ge CF650E2
- System (JASC): 3423 · Magnetic Compass
- Part: Coupler
- Part number: 2591201901
- Part serial: 9090209
- Condition: Defective
- Location: Compass
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FO'S HEADING, FLIGHT DIRECTOR, AND BOTH VOR FLAGS IN RMI CAME INTO VIEW WITH HEADING FLAG IN HSI.  REMOVED AND REPLACED NR 2 COMPASS COUPLER IAW AMM 34-21-00.
